Benylin For Children Dry Cough is a great tasting syrup to help control your child’s cough while soothing their throat.
Relieves: Dry cough
Medicinal Ingredients: Dextromethorphan Hydrobromide (7.5 mg/5mL).
Non-Medicinal Ingredients: Citric acid, FD&C Blue No. 1, FD&C Red No. 2, flavour, glycerin, monoammonium glycyrrhizinate, sodium benzoate, sodium carboxymethycellulose, sodium citrate, sodium cyclamate, sorbitol, water. Caloric content: 9.2 Kcal/5 mL.
Keep out of reach of children. DO NOT give with any other cough and cold medications since harm may occur. Do not exceed the single or maximum daily dose. Overdose may result in serious harm. May cause drowsiness or excitability. Do not use when child is engaged in activities requiring mental alertness. Talk to a healthcare practitioner before use if your child has asthma, chronic lung disease, shortness of breath, difficulty urinating, glaucoma, or is on other medications including natural health products, prescription drugs, or nonprescription drugs. Do not use for more than 7 days or with an orally ingested or topically applied product that also contains diphenhydramine. If symptoms worsen, last more than a week, or are accompanied by a high fever (>38°C) or the production of thick yellow/green phlegm, talk to a healthcare practitioner. Do not use if your child is allergic to any of the ingredients. Discontinue use if allergic reactions such as wheezing, rash or itching develop. Side effects may include: allergic reaction, breathing difficulties, convulsions, drowsiness, hallucinations, and rapid heart rate. Child Resistant Package. Store between 15 - 30°C. Protect from Freezing. Security Feature: Do not use if carton is open or if printed bottle neck band or inner foil seal is broken.
Children (6 years and over) take 10 mL every 6-8 hours. Do not exceed 4 doses per day. (Not recommended for children under 6 years.)